# SDR CA031211005

- Difficulty date: December 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 25,737 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pipe
- Part number: 311269001
- Condition: Cracked
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF NR 1 ENGINE FUEL FLOW INDICATING 150 LBS HIGHER THAN NR 2 ENGINE. ON NR 1 ENGINE MAINTENANCE FOUND P3 VENTURI TUBE WITH CRACKS JUST ABOVE FLANGE THAT HAD JOINED TOGETHER TO PUSH OUT PART OF THE WALL OF THE TUBE TO CREATE A HOLE. TUBE WAS REPLACED.  ENGINE TSN: 24434 TSO: 4853 CSN: 34845 CSO: 6528
